# SDR ASOA01096

- Difficulty date: June 26, 2001
- Submitted: July 31, 2001
- Operation: Air carrier
- Aircraft: N236AS
- Make and model: Emb EMB-120
- Aircraft serial: 120049
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING GROUND INSPECTION IN DFW, CREW FOUND FLOOR EMERGENCY LIGHTS AT ROW 5 AS WELL AS THE EXIT SIGN ON THE FIGHT ATTENDANT CLOSET, AND NUMEROUS CEILING EMERGENCY LIGHTS INOPERATIVE.  MAINTENANCE INSPECTED THE FUSES AND POWER SUPPLIES FOR THE EMERGENCY LIGHTING SYSTEM.  ALL OPERATIONAL CHECKS WERE NORMAL.  AIRCRAFT OK FOR SERVICE.  (M)
